# SDR HAL95150

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N171AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46906
- System (JASC): 3820 · Wash Water System
- Part: Hose
- Part number: 159445
- Condition: Punctured
- Location: Aft Lavatory
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

HNL - FLT 22 - INFORMATION TAKEN FROM LOG PAGE 3657248 - REAR LAVATORIES, DENSE SMOKE, STEAM, AND ODOR.  FOUND HOSE, PN 159445, PUNCTURED IN NR 3 AFT LAVATORY, REMOVED AND REPLACED HOSE.  OPS CHECK, LEAK CHECK OK.  (X)
